# SDR DALA13052586812

- Difficulty date: October 8, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 49,435 hours, 13,898 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN JUST AFT OF LAST WINDOW RT SIDE, ON BUTT SPLICE AT BS 1620.  ACCOMPLISHED PERMANENT REPAIR ON FUSELAGE SKIN JUST AFT OF LAST WINDOW RT SIDE, ON BUTT SPLICE AT STA 1620 IAW ER/A 519272-14, REV ORIG DENTED AREA MEASURE 2.15"X0.7"X.013" MAX DEPTH, A/Y =53.85, BLENDOUT COMMON TO DENTED AREA MEASURE 2" X 1" X .076" MIN REM MATERIAL THICKNESS.  FWD SKIN ORIG THICKNESS:.090", AFT SKIN ORIG. THICKNESS: .080".DISCREPANT DENT AND BLENDOUT FOUND TO BE OUT OF LIMTS DUE TO PROXIMITY TO SKIN JOINT & WINDOW CUTOUT REF SRM 53-00-01.  REPAIRED IAW ERA 14-519272.
